MAUDE Adverse Event Report: NUMED, INC. COVERED CP STENT; AORTIC STENT

NUMED, INC. COVERED CP STENT; AORTIC STENT
Model Number 427
Health Effect - Clinical Code No Information (3190)
Date of Event 11/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The detachment of the covering has been confirmed.The covering is not damaged and four glue spots are visible on the covering where they were attached.The stent has been slightly flattened and is bent at the second row of welds.The zigs are overlapped, which is a sign of over crimping.It is possible that the hemostasis valve tool did not fully defeat the valve, causing the covering to detach.The mounting procedure included with the instructions for use states: "insert the leading edge of the tool into the hemostasis valve of the sheath.The tool must collapse the entire hemostasis valve to the sides of the introducer to allow the covered stent to pass." the stent was being used off-label.It is only approved for coarctation of the aorta.
 
Event or Problem Description
Per the report from the distributor: "cover fell off when removing the protector sheath.Used 12f protector sheath, 12f cook sheath, 14 x 4.5 bib.Mounted dry.

Brand Name
COVERED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key6177001
Report Number1318694-2016-00012
Device Sequence Number18935849
Product Code PNF
UDI-Device Identifier04046964898921
UDI-Public04046964898921
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/31/2019
Device Model Number427
Device Catalogue NumberCVRDCP8Z45
Device Lot NumberCCP-0515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2016
Initial Report FDA Received Date12/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR